U.S. doctors online nowAsk doctors free
A 49-year-old member asked:

Will i be okay after taking too many excedrin pills?

1 doctor answer1 doctor weighed in
Dr. Andrew Germanovich
Pain Management 13 years experience
No: You should not take more than is recommended on the bottle. NSAIDS can harm your stomach or intestine lining and your kidneys if you overuse them. Excess tylenol (acetaminophen) can lead to liver injury. See a doctor.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jan 27, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.